# SDR SWAA2021041263143

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 66,214 hours, 38,546 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOWARD RIGHT DOOR SLIDE MANUAL INFLATION HANDLE SHOWING / REPOSITIONED FWD SERVICE EMERGENCY PULL HANDLE COVER PER AMM 25-66-01
